# SDR DLL13952286

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND AN ANGLE CRACKED 6 FEET AFT OF NR 2 INLET, LT SIDE, 9 O'CLOCK POSITION, ON FWD SIDE OF BULKHEAD RING.  REMOVED ANGLE, FABRICATED T-ANGLE AND FILLER PER SRM 54-12-00.
